# SDR AALA201508149003

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 70,230 hours, 10,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK THRU FOUND 3L DOOR PRESS LOW.  SERVICED L3 DOOR ASSIST BOTTLE IAW AMM 52-22-00-0600-801A.
